# SDR TAOA109517

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90052
- Condition: Malfunctioned
- Location: Cabin
- Component: Bell
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 3 STAYS ON AFTER TEST.  REPLACED BATTERY PACK CHARGER.  OPERATIONAL CHECK OK.  (M)
